Sh:917

Bib entry
@article{Sh:917,
 author = {Dow, Alan Stewart and Shelah, Saharon},
 title = {{More on tie-points and homeomorphism in $\mathbb N^\ast$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {203},
 number = {3},
 year = {2009},
 pages = {191--210},
 issn = {0016-2736},
 doi = {10.4064/fm203-3-1},
 mrclass = {03E50 (54A25 54D35)},
 mrnumber = {2506596},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.4064/fm203-3-1},
 note = {\href{https://arxiv.org/abs/0711.3038}{arXiv: 0711.3038}},
 arxiv_number = {0711.3038}
}